Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Suffer from chemical imbalance and anxiety. Constantly tired. Have skin rash and painful sores. How to overcome this?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 3041 Questions
I suffer from chemical imbalance plus anxirty I am constantly Tired I also have a skin rash/sores that are target shape and painful these sores do not heal fast either. I hve no interest in anytrhing and can't seem to focus.
Posted Wed, 6 Nov 2013 in Skin Hair and Nails
Answered by Dr. Luchuo Engelbert Bain 6 hours later
Brief Answer:
Much can be done, no worries as yet

Detailed Answer:
Hi and thanks for the query,

I understand it really can be disturbing, but I think there is lot that can be done to bring about a tremendous improvement in your quality of life. Imbalance could have various causes, spanning psychological/psychiatric (depression), ENT causes like ear problems, problems with the balance centre of the brain called the cerebellum. IN your case, I do think it is mainly psychological. It might be of utmost importance for you to change the vision or the perspective from which you see life or daily living. I suggest a more positive and lively impression of things. Support from a psychologist could be very helpful. Association with friend, discussing with loved ones, exercise have offered some help to many. But the opinions of your psychologist and psychiatrist are usually very helpful.

Tiredness and sores are often seen in some inflammatory conditions like lupus or mixed Erythrocyte Sedimentation Rate, a marker of chronic inflammation could be helpful. A complete blood count to estimate hemoglobin levels to assess anemia is important to understand the origin of the fatigue. The count shall also tell us about the platelet count. Platelets are very important in the blood clotting process. Assessment of the clotting profile with Prothrombine time and Vitamin K levels are very useful. Lack of any of these factors could lead to supplementation.

I suggest you book an appointment first with an internist for a complete clinical review and in depth investigation. The psychologist/psychiatrist input, in my opinion, could be very helpful. Feel free asking follow up questions in case you have any specific concerns. I shall be glad to offer my little contribution. Wishing you good health and kind regards.

Bain LE, MD

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor